# SDR AALA20160127005

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 11,424 hours, 1,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PAXS & FLIGHT ATTENDANTS IN BUSINESS & FIRST CLASS NOTICED AN ODD SMELL.  FLIGHT ATTENDANTS BECAME LIGHT HEADED & DIZZY.  FUMES REMOVAL CHECKLIST ACCOMPLISHED, SYS LOOKED NORMAL.  THE DECISION WAS MADE TO RETURN.  A MEDICAL EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED CABIN AIR QUALITY INSPECTION IAW MCM 05-96-70 & FIM 21-00-00-810-808.  NO DISCREPANCIES FOUND, NO SOURCE FOUND BY LOCAL AUTHORITIES.  RECIRCULATION AIR FILTERS WERE REPLACED AS A PRECAUTION.  THE ACFT WAS GNDED.
